# SDR DHL2005754005

- Difficulty date: July 29, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Horn
- Condition: Activated
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O WARNING HORN SOUNDS WITH STAB TRIM SET AT 2.6 ON CAPT SIDE F/O STAB TRIM INDICATES .5 HIGHER THAN CAPTAIN`S SIDE.  CHECKED STAB TAKEOFF WARNING SWITCHES IAW M/M 31-26-24, CHECKED NOSE- UP AND NOSE DOWN STAB JACKSCREW DIMENSION, CHECKED STAB TRIM POSITION IND. IAW B727 M/M 27-40-0 NO DEFECTS NOTED.
